# SDR IXXA10SMN083S

- Difficulty date: September 15, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 4 PYLON TEE DOUBLER HORIZ FLANGE CRACKED IN UPPER INTERNAL PART AT STA YN 335.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED DAMAGED AREA.  PERFORMED NDT INSP.  NO CRACKS OR CORROSION NOTED.  FABRICATED SPACER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 10/18/10, CASTLE SKETCH 201009240156-001, DWG ED-5257, DATED 09/23/10, SRM 51-1-20D, NDT SPM PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
